The Food and Drug Administration (FDA) released a safety warning for patients taking the diabetes drug Invokana on May 18, 2016 after an ongoing clinical trial shared some startling results they found. The FDA is investigating the preliminary results of that trial for some final answers but has not yet confirmed a direct link between canagliflozin (Invokana, Invokamet) and recent reports of amputations of the leg, foot, or toes.
Should I Stop Taking Invokana For My Diabetes Due To The FDA Safety Warning?
No. While the FDA is investigating this data, you are not recommended to stop taking Invokana to treat your diabetes without first talking to your doctor. Not taking your prescribed diabetes medications could lead to erratic glucose levels. As diabetics already know, serious problems follow uncontrollable blood sugar levels – problems such as blindness, kidney damage, nerve damage (neuropathy), and heart problems. If you are taking Invokana and notice any new issues, such as tenderness, sores, infections or ulcers of the legs or feet, contact your physician immediately.
I Took Invokana For My Diabetes & My Toe Was Amputated - What Do I Do Now?
If you have had a foot, leg, or toes amputated after taking Invokana, you may be entitled to compensation for damages caused by the drug. Handler Henning & Rosenberg holds drug manufacturers accountable for the harm their drugs cost innocent consumers. Our law firm handles dangerous drugs and side effects cases routinely, and we are very familiar with laws governing pharmaceutical litigation. Put our experience to work for you and get the compensation you deserve.
Find out if you are eligible to file a lawsuit against the drug maker for your damages suffered. Get a free consultation with a Drug Side Effects Attorney at Handler Henning & Rosenberg to get started today.